

THURSDAY 22 OCTOBER 2020

07:49		SUNRISE		
09:00	12:30	FORMULA 1	ТКАСК	TEAM TRACK WALKS
11:00	11:30	PROMOTER ACTIVITY	ONLINE MEETING	SECURITY BRIEFING
13:00	14:00	FORMULA 1	ONLINE MEETING	TEAM MANAGERS MEETING
13:00	15:00	FORMULA 1	TRACK	TRACK CLOSED, FIA/F1 SYSTEMS CHECKS, TRACK RESTRICTED TO FIA/F1 ONLY
13:45	14:00	FIA	ТКАСК	TRACK INSPECTION - TRACK COMPLETELY CLEAR
14:00	15:00	FIA	ТКАСК	HIGH SPEED TRACK TEST - FIA SAFETY & MEDICAL CARS
14:00	17:35	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE
16:50	17:20	FIEXPERIENCES	TRACK	TRUCK TOUR
18:47		SUNSET		
00:00		TEAM CURFEW STARTS (FRIDAY)		



FRIDAY 23 OCTOBER 2020

00:00		TEAM CURFEW STARTS			
07:50		SUNRISE			
08:00		TEAM CURFEW ENDS			
08:25	08:40	FIA	ТКАСК	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST	
09:00	09:25 ¹	GT CUP EXHIBITION RACE	ТКАСК	PRACTICE SESSION	
09:50	10:20 ¹	SPORTS PROTOTYPE CUP	ТКАСК	PRACTICE SESSION	
10:30	10:40	FIA	ТКАСК	TRACK INSPECTION & STEWARDS FAMILIARISATION	
11:00	12:30 ¹	FORMULA 1	ТКАСК	FIRST PRACTICE SESSION	
12:45	13:15	PADDOCK CLUB	ТКАСК	PADDOCK CLUB TRUCK TOUR	
12:45	13:15	PADDOCK CLUB	TRACK	GRID PHOTO OPPORTUNITY	
13:00	14:00	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE	
13:45	14:15	GT CUP EXHIBITION RACE	ТКАСК	QUALIFYING SESSION	
14:30	14:40	FIA	ТКАСК	TRACK INSPECTION	
15:00	16:30 ¹	FORMULA 1	ТКАСК	SECOND PRACTICE SESSION	
17:00	17:30	SPORTS PROTOTYPE CUP	ТКАСК	QUALIFYING SESSION	
17:40	18:10	PADDOCK CLUB	ТКАСК	PADDOCK CLUB TRUCK TOUR	
17	:50	TRACK OPEN TO F1 PASS HOLDERS			
18:00	19:00	FORMULA 1	ONLINE MEETING	DRIVERS' MEETING	
18	:46	SUNSET			
00:00		TEAM CURFEW STARTS (SATURDAY)			



SATURDAY 24 OCTOBER 2020

00:00		TEAM CURFEW STARTS		
07:51		SUNRISE		
08:00		TEAM CURFEW ENDS		
08:15	08:50	PADDOCK CLUB	ТКАСК	GRID EXPERIENCE
08:20	09:00	FORMULA 1	PIT LANE	TEAM PIT STOP PRACTICE
08:55	09:10	FIA	ТКАСК	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST
09:30	09:35	GT CUP EXHIBITION RACE	PIT LANE	PIT LANE OPEN
09:45	10:10²	GT CUP EXHIBITION RACE	TRACK	FIRST RACE (*** LAPS OR 25 MINS)
10:30	10:40	FIA	ТКАСК	TRACK INSPECTION
11:00	12:00 ¹	FORMULA 1	ТКАСК	THIRD PRACTICE SESSION
12:30	13:00	PADDOCK CLUB	ТКАСК	GRID PHOTO OPPORTUNITY & TRUCK TOUR
13:30	13:40	FIA	ТКАСК	TRACK INSPECTION
14:00	15:00	FORMULA 1	TRACK	QUALIFYING SESSION
15:00	16:00	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE
15:30	15:35	SPORTS PROTOTYPE CUP	PIT LANE	PIT LANE OPEN
15:45*	16:20²	SPORTS PROTOTYPE CUP	ТКАСК	FIRST RACE (*** LAPS OR 35 MINS)
16:40		TRACK OPEN TO F1 PASSHOLDERS		
16:45	17:45	PADDOCK CLUB	TRACK	PADDOCK CLUB TRUCK TOUR
17:45	19:15	FIEXPERIENCES	TRACK	GRID PHOTO OPPORTUNITY
18	:44	SUNSET		



SUNDAY 25 OCTOBER 2020

02:00		DAYLIGHT SAVING TIME ENDS -1 HOUR		
06:52		SUNRISE		
08:00		F1 CAR COVER SEALS REMOVED		
08:30	08:45	FIA	ТRACK	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST
09:00	09:05	GT CUP EXHIBITION RACE	PIT LANE	PIT LANE OPEN
09:15	09:40²	GT CUP EXHIBITION RACE	ТКАСК	SECOND RACE (***LAPS OR 25 MINS)
10:05	10:10	SPORTS PROTOTYPE CUP	PIT LANE	PIT LANE OPEN
10:20'	10:55²	SPORTS PROTOTYPE CUP	ТRАСК	SECOND RACE (*** LAPS OR 35 MINS)
11:20	12:00	FORMULA 1	PIT LANE	DRIVERS PRESENTATION
11:35	12:05	PADDOCK CLUB	ТRАСК	PADDOCK CLUB TRUCK TOUR
12:10	12:20	FIA	ТRACK	TRACK AND MEDICAL INSPECTION
12:30	12:40	FORMULA 1	PIT LANE	PIT LANE OPEN
12:53	12:54	FORMULA 1	ТRACK	END RACISM RECOGNITION
12:54	12:56	FORMULA 1	TRACK	NATIONAL ANTHEM
13:10	15:10²	FORMULA 1	ТРАСК	GRAND PRIX (66 LAPS OR 120 MINS)
17	:43	SUNSET		